CureZone   Log On   Join
hi shelley i keep asking these silly questions but i'm stuck.is this de tox effect?
 
smoothcriminal Views: 2,008
Published: 17 years ago
 

hi shelley i keep asking these silly questions but i'm stuck.is this de tox effect?


i've been on a anti candida and Bowel Cleanse for two weeks now and my skin looked better but has now turned for the worse.. i've got these small dry skin red rashes on the sides of the face on the top cheek area.. if you can remember you you said i needed more variety in my food which i have now (your protein shake and carrot juice). i am takin liquid multivits allergen free and top quality zinc..

i've lost some weight which i think was water retention and my complexion has become dull. is this the de tox effect? i did a few enemas and got some funny lookin stuff out (like light green tissue) but after about three i started to get a little belly ache. i feel so alone and my family are all worried what i am doing to myself.

i hope youre well
thanks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.680 sec, (1)